# SDR 2010FA0000174

- Difficulty date: February 6, 2010
- Submitted: February 19, 2010
- Operation: General aviation
- Aircraft: N742LA
- Make and model: Doug MD500E
- Aircraft serial: 00200E
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Compressor
- Component: Compressor
- Component part number: CAC43327
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOT EXPERIENCED COMPRESSOR STALL DURING FLIGHT WITH LOUD NOISE AND YAW OF ACFT.  PILOT EXPERIENCED LOSS OF ENGINE POWER AND PROCEEDED TO LAND ACFT.  UPON INSP MX FOUND 1 EA 1ST STAGE COMPRESSOR BLADE BROKEN OFF AT ROOT AND LAYING IN PLENUM CHAMBER IN FRONT OF THE COMPRESSOR INLET AND SEVERE DAMAGE TO REMAINING BLADES AND STATORS.
